# SDR MALA976616

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- Aircraft serial: 048
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 224
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN SPOTS OF CORROSION FOUND ON THE STEP UP SILL ON FRAME STA 224, ALL OF WHICH ARE LOCATED ABOVE THE FLOOR BOARD ATTACHMENT ANGLE.  MAINTENANCE REPAIRED PER EO NR S53061 AND SAAB STATEMENT 72SDS1841.
